MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955450
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Necrosis (1971); Strangulation (2084); Hernia (2240)
Date of Event 04/01/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2015 ¿ patient was diagnosed with incarcerated incisional hernia thereby underwent laparoscopic repair with the implant of ventralight st using echo ps (device 1).Per op notes, ¿fascial defect in the epigastric area was noted.A ventralight st using echo ps (device 1) was placed beneath the fascial defect and secured circumferentially using tacks.¿ on (b)(6) 2016 ¿ patient was diagnosed with incarcerated recurrent incisional hernia, ischemic small bowel thereby underwent laparoscopic repair.Per op notes, ¿a very tight necked recurrent incisional hernia with strangulated, necrotic small bowel within its contents.The hernia sac located below the umbilicus.The small bowel was ischemic was divided.A perfix plug (device 2) was not used at this time due to the contamination and the fact that patient was tachycardic at the beginning of surgery.¿ (note: per medical record, operative note clearly states that the mesh was not implanted in this procedure).
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the ventralight st mesh using echo ps (device 1).An additional supplemental emdr was submitted to represent the perfix plug (device 2).Note, the manufacturing date (15-jan-2015) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25312117
Report Number1213643-2026-00687
Device Sequence Number12117168
Product Code FTL
UDI-Device Identifier00801741031717
UDI-Public(01)00801741031717(17)170128(10)HUZA0060
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K130968
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2017
Device Catalogue Number5955450
Device Lot NumberHUZA0060
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient SexFemale